# SDR UPS07848981

- Difficulty date: January 11, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Fitting
- Part number: 3704840502
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 2 MAIN FUEL TANK HAS STRINGER END FITTING CRACKED AT STRINGER 55 JUST INBOARD XRS74.  REMOVED AND REPLACED STRINGER END FITTING IAW SRM 51-1-20D, 51-3-0 AND 51-01-15.
